# SDR SWAA2025011686731

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 33,704 hours, 16,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD FLOOR EMERGENCY EXIT IDENTIFIER LENS MISSING<[01] REPLACED LENS PER AIRCRAFT MAINTENANCE MANUAL 33-51-01.
